Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

PCOS, trying to conceive. Stopped taking duphaston but no periods. Home pregnancy test negative. Am i pregnant?

Hallo, I have PCOS and struggled to conceive. My doc prescibed Duphaston . I have been using it for 5 months now and usually get my period after 3 days of stopping Duphaston. This month I stopped Duphaston 7 days ago and no period yet. I did a home pregnancy test 4 days ago, but it was negative. Is it possible that I am pregnant? What else can be the reason for no period after stopping Duphaston?
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  1775
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. Home pregnancy should be done with the first urine preferably.
the second option is blood test for confermation of pregnancy. still if it is negative i advise
that both the partners consult a gynacologist or infertility clinic for diagnosis of mther causes.
Besides i advise you some general measures to assist the process. take more of green leafy
vegetables pulses egg meat fruitr
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor